MathSciNet Relay Station
MathSciNet bibliographic data
MR1604628 (99c:92038) 92D25 (34K15 45J05)
He, Xue-zhong Almost periodic solutions of a competition system with dominated infinite delays. Tohoku Math. J. (2) 50 (1998), no. 1, 71–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement